Alert archive / Missouri / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 104, NWS Kansas City, MO

September 30, 2007Henry County, Johnson County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Sep 30, 2007, 6:50 PM CDT for Henry County, Johnson County, Missouri. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 30, 2007, 6:50 PM CDT (23:50 UTC)
Expired
Sep 30, 2007, 7:08 PM CDT
In force
18 min
Issued by
NWS Kansas City, MO
Area
Counties, with a storm outline in the text

Counties Henry County, MO, Johnson County, MO

The radar

The Pleasant Hill radar (KEAX), 65 km from the middle of the area, began a volume at 23:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 30, 12:37 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.8 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2007-09-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2007-09-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 331 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1555 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
331 m²/s²
0-3 km storm-relative helicity
297 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KEAX 302351
SVREAX
MOC083-101-010030-
/O.NEW.KEAX.SV.W.0104.070930T2350Z-071001T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
650 PM CDT SUN SEP 30 2007

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN HENRY COUNTY IN WEST CENTRAL MISSOURI
  SOUTHEASTERN JOHNSON COUNTY IN WEST CENTRAL MISSOURI

* UNTIL 730 PM CDT

* AT 648 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
  A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR CLINTON...AND MOVING
  EAST AT 40 MPH. THIS STORM HAS HAD A HISTORY OF PRODUCING 55 MPH 
  WINDS JUST WEST OF THE CITY OF CLINTON.  

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CALHOUN BY 700 PM CDT.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.

LAT...LON 3865 9352 3832 9353 3824 9380 3852 9388
TIME...MOT...LOC 2350Z 251DEG 35KT 3840 9370

$$

DUX
1 follow-up statement
000 
WWUS53 KEAX 010008
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
708 PM CDT SUN SEP 30 2007

MOC083-101-010018-
/O.CAN.KEAX.SV.W.0104.000000T0000Z-071001T0030Z/
HENRY MO-JOHNSON MO-
708 PM CDT SUN SEP 30 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JOHNSON AND
EASTERN HENRY COUNTIES IN WEST CENTRAL MISSOURI IS CANCELLED...

AT 704 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY 
EVENING FOR NORTH CENTRAL MISSOURI.

LAT...LON 3865 9352 3832 9353 3824 9380 3852 9388
TIME...MOT...LOC 0008Z 251DEG 35KT 3846 9349

$$

DUX

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 30, 4:05 PM CDT, 2 hours 45 minutes earlier.

Area forecast discussion, Sep 30, 4:05 PM CDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
405 PM CDT SUN SEP 30 2007

...CORRECTED FOR AVIATION DISCUSSION...

.DISCUSSION...

IMMEDIATE CONCERNS CENTER ON THE SQUALL-LINE OF STRONG/ISOLATED
SEVERE STORMS FROM SOUTHWEST IA THROUGH NORTHWEST MO AND TAILING
INTO NORTHEAST KS. ACTIVITY IS ASSOCIATED WITH A DRYLINE WHICH IS
SURGING EASTWARD AND SUPPORTED BY VERY STRONG WIND FIELDS FROM THE
SURFACE THROUGH 250MB. SOME LOW LEVEL TURNING NOTED IN THE FIRST
1-2K FT AND THEN FLOW BECOMES ALMOST UNIDIRECTIONAL. SO SHORT LINE
SEGMENTS WHICH WILL PERIODICALLY BOW WILL BE THE PRIMARY STORM MODE
WITH DAMAGING WINDS THE PRIMARY THREAT. LARGE HAIL ALSO POSSIBLE BUT
MORE LIKELY ISOLATED WHILE TORNADIC THREAT SHOULD BE MORE GEARED
TOWARDS NORTHERN MO WHERE 0-1KM AND 0-3KM SR HELICITY IS STRONGER.
THE LINE OF STORMS SHOULD REACH EASTERN CWA BY 00Z AND CLEAR THE CWA
BY 03Z. STRONG WESTERLY GRADIENT WINDS IN THE WAKE OF THE DRYLINE
AND UNDER THE POTENT UPPER SHORTWAVE WILL PERSIST INTO THE LATE
EVENING. STRONGEST WINDS WILL BE ACROSS NORTHWEST MO AND EXPECTED TO
BE JUST UNDER ADVISORY CRITERIA. GUSTINESS SHOULD HAVE DISSIPATED BY
MIDNIGHT.

FAST AND PROGRESSIVE MID/UPPER FLOW PATTERN WILL FAVOR FAST CYCLES
BETWEEN MINOR COLD AIR ADVECTION BEHIND DEPARTING SHORTWAVES
FOLLOWED BY 1-2 DAYS OF WARM AIR ADVECTION. ANOTHER SIGNIFICANT
SHORTWAVE CURRENTLY PLOWING INTO THE PACIFIC NORTHWEST WILL AFFECT
THE CENTRAL PLAINS AND THE CWA ON TUESDAY. MODELS HAVE BEEN FAIRLY
CONSISTENT ON TIMING OF THIS SHORTWAVE AND THE NEXT COLD FRONT.
FEEL CONFIDENT ENOUGH TO RAISE POPS TO LIKELY CATEGORY. LOW LEVEL
MOISTURE SHOULD NOT HAVE A PROBLEM RETURNING AND MAY BE DEEPER SO
MORE WIDESPREAD AND HEAVIER RAIN IS POSSIBLE THAN WITH THE CURRENT
SYSTEM.

MJ

MEDIUM RANGE PORTION OF THE FORECAST REMAINS CHARACTERIZED BY A VERY
ACTIVE PACIFIC WAVE TRAIN WITH DEEP TROUGHS PASSING THROUGH ON A
FREQUENCY OF EVERY 48 HOURS. WITH DEEP RIDGING IN PLACE ACROSS THE
SOUTHEASTERN US...NONE OF THESE SYSTEMS WILL BE PARTICULARLY
EFFECTIVE AT BRINGING COLD AIR INTO THE REGION OR SCOURING THE
INCREASING DEEP LAYER MOISTURE IN PLACE.

WITH SOME TIMING DIFFERENCES TO BE EXPECTED IN THE TRANSITION
SEASON...MEDIUM RANGE SOLUTIONS ARE IN RELATIVE AGREEMENT WITH A
WEAK SOUTHWESTERLY SHORTWAVE LIFTING ACROSS THE AREA THURSDAY...
FOLLOWED BY A MUCH MORE POWERFUL SYNOPTIC SYSTEM SATURDAY NIGHT OR
EARLY SUNDAY.

IN THE WAKE OF TUESDAYS SYSTEM...WEDNESDAY STILL LOOKING GREAT WITH
SEASONABLY TEMPERATURES AND ABUNDANT SUNSHINE. WEAK WAVE LIFTING
NORTHEAST ON THURSDAY PROBABLY WONT BE STRONG ENOUGH TO PRODUCE ANY
SUBSTANTIAL PRECIPITATION...BUT INCREASED CLOUD COVER WILL MARK THE
RETURN OF A WARM FRONT THAT WILL LIFT NORTH IN RESPONSE TO STRONG
PRESSURE FALLS LEE OF THE ROCKIES.

MUCH LIKE THE LAST COUPLE DAYS...NEXT FRIDAY AND SATURDAY LOOK WINDY
AND WARM AS STRONG CYCLOGENESIS OCCURS ACROSS THE CENTRAL HIGH
PLAINS IN RESPONSE TO THE NEXT MAJOR WEATHER SYSTEM. HIGHS SHOULD
TOP OUT IN THE 80S WITH LOWS WARMING THROUGH THE 60S. GULF SHOULD
BEGIN TO OPEN MODESTLY ON FRIDAY...SO WELL HAVE A GOOD TWO DAYS OF
RETURN FLOW THAT SHOULD ALLOW DEWPOINTS TO CLIMB INTO THE LOW-MID
60S ONCE AGAIN.

THIS BRINGS US TO LATE SATURDAY THROUGH EARLY SUNDAY. RIGHT NOW THIS
SYSTEM HAS THE MAKINGS OF A WIDESPREAD PRECIPITATION MAKER GIVEN
THE DEEP FRONTOGENETIC FORCING...INTENSE UPPER JET STRUCTURE AND
AVAILABLE MOISTURE. UNFORTUNATELY...GIVEN THE PROGRESSIVE UPPER
FLOW...IT WONT BE A PROLONGED RAIN MAKER WHICH IS WHAT THE REGION
NEEDS TO ALLEVIATE DROUGHT POTENTIAL. HAVE PLACED POPS IN THE 40-50
PERCENT RANGE FOR NOW...MAINLY DUE TO UNCERTAINTIES ON TIMING WITH
THIS SYSTEM STILL NEARLY A WEEK AWAY.

BOOKBINDER

&&

.AVIATION...

FOR THE 18Z TAFS EXPECT A LINE OF STRONG THUNDERSTORMS TO MOVE
QUICKLY THROUGH THE TAF SITES WITHIN A NARROW WINDOW. BETWEEN
19Z-22Z FOR STJ AND 20Z-23Z FOR MCI/MKC. CEILINGS SHOULD REMAIN JUST
ABOVE MVFR THRESHOLD AS THE STORMS MOVE THROUGH. STRONG/GUSTY
SOUTHERLY SURFACE WINDS WILL SWITCH TO THE WEST WITH THE PASSAGE OF
THE STORMS. THE WINDS WILL GRADUALLY DIMINISH BY MID EVENING AND THE
GUSTS SHOULD END SHORTLY MIDNIGHT. VFR CONDITIONS THEN EXPECTED FOR
THE REST OF THE FORECAST PERIOD.

MJ

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
Hazardous weather outlook, Sep 30, 1:05 PM CDT, 5 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
105 PM CDT SUN SEP 30 2007

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-011815-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
105 PM CDT SUN SEP 30 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A STRONG UPPER LEVEL STORM SYSTEM WILL MOVE THROUGH THE CENTRAL PLAINS
THIS AFTERNOON AND EVENING AND GENERATE A SQUALL LINE OF STRONG TO
SEVERE THUNDERSTORMS WHICH WILL MOVE ACROSS THE ENTIRE FORECAST AREA
DURING THE AFTERNOON HOURS. THUNDERSTORMS ARE FORMING RAPIDLY ACROSS
CENTRAL AND EASTERN KANSAS ALONG A DRY-LINE. THIS DRY-LINE WILL MOVE
QUICKLY EAST WHILE INDIVIDUAL THUNDERSTORMS ALONG THE DRY-LINE RACE
NORTHEAST. A LINE OF STRONG TO SEVERE THUNDERSTORMS SHOULD REACH AN
ALBANY TO KANSAS CITY LINE BETWEEN 2 AND 4 PM AND BY 8 PM THE STORMS
SHOULD HAVE SPREAD TO A KIRKSVILLE TO MOBERLY TO SEDALIA LINE.

MODERATE INSTABILITY IN COMBINATION WITH STRONG VERTICAL WIND SHEAR
WILL SUPPORT THE DEVELOPMENT OF SEVERE THUNDERSTORMS INTO THE EARLY
EVENING HOURS. THE PRIMARY THREAT WILL BE DAMAGING WINDS ALTHOUGH
THERE WILL BE A CHANCE FOR ISOLATED STORMS TO PRODUCE LARGE HAIL. WIND
PROFILES ALSO SUGGEST THE POTENTIAL FOR ISOLATED TORNADOES...
ESPECIALLY NORTH OF A LINE FROM ST JOSEPH TO CHILLICOTHE TO
KIRKSVILLE.

IN ADDITION...STRONG SOUTH TO SOUTHWEST WINDS WILL CONTINUE THROUGH
THIS AFTERNOON WITH WIND GUSTS TO 40 MPH. WINDS WILL SWITCH TO THE
WEST LATE THIS AFTERNOON AND THIS EVENING WITH WIND GUSTS TO 40 MPH
POSSIBLE THROUGH EARLY EVENING. HIGH PROFILE VEHICLES SHOULD EXERCISE
CAUTION.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ANOTHER COLD FRONT IS EXPECTED TO REACH THE OUTLOOK AREA ON
TUESDAY...BRINGING THE LIKELIHOOD FOR THUNDERSTORMS. THERE IS A
SLIGHT CHANCE FOR SEVERE THUNDERSTORMS AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NEEDED THIS AFTERNOON AND EVENING. SPOTTER
ACTIVATION MAY ALSO BE NEEDED ON TUESDAY.

MJ

In the hours before

Special weather statement, Sep 30, 5:20 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
520 PM CDT SUN SEP 30 2007

MOZ006-007-015-016-302300-
GRUNDY-MERCER-PUTNAM-SULLIVAN-
520 PM CDT SUN SEP 30 2007

...SIGNIFICANT WEATHER ALERT FOR GRUNDY...SOUTHEASTERN MERCER...
SOUTHWESTERN PUTNAM AND SULLIVAN COUNTIES UNTIL 600 PM CDT...

AT 516 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF TRENTON...MOVING NORTHEAST
AT 60 MPH.

THIS STORM WILL BE NEAR...
  GALT BY 535 PM CDT.
  7 MILES NORTHWEST OF MILAN BY 545 PM CDT.

THE TOWNS OF TINDALL...HUMPHREYS...OSGOOD AND HARRIS ARE ALSO IN THE
PATH OF THIS STORM.

WINDS AROUND 40 MPH AND DIME SIZE HAIL CAN BE EXPECTED WITH THIS
STORM.

DUX
Special weather statement, Sep 30, 5:34 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
534 PM CDT SUN SEP 30 2007

MOZ030-031-038-302315-
CARROLL-LAFAYETTE-RAY-
534 PM CDT SUN SEP 30 2007

...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN LAFAYETTE...
SOUTHEASTERN RAY AND SOUTHWESTERN CARROLL COUNTIES UNTIL 615 PM
CDT...

AT 533 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HENRIETTA...OR NEAR RICHMOND...MOVING EAST
AT 45 MPH.

PEOPLE IN CARROLL...LAFAYETTE AND RAY COUNTIES...INCLUDING THE CITIES
OF HENRIETTA...RICHMOND...HARDIN...NORBORNE AND CARROLLTON...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.

WINDS AROUND 50 MPH AND DIME SIZE HAIL CAN BE EXPECTED WITH THIS
STORM.

DUX
Local storm report, Sep 30, 5:39 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
539 PM CDT SUN SEP 30 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TSTM WND DMG     EDGERTON                39.51N 94.63W
09/30/2007                   PLATTE             MO   PUBLIC

            TREE BLOWN DOWN ON HOUSE...MINOR SHINGLE DAMAGE.

&&

PC
Special weather statement, Sep 30, 5:49 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
549 PM CDT SUN SEP 30 2007

MOZ037-038-302315-
JACKSON-LAFAYETTE-
549 PM CDT SUN SEP 30 2007

...SIGNIFICANT WEATHER ALERT FOR EASTERN JACKSON AND LAFAYETTE
COUNTIES UNTIL 615 PM CDT...

AT 545 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR OAK GROVE...MOVING NORTHEAST AT 40 MPH.

THIS STORM WILL BE NEAR...
  ODESSA AND 8 MILES SOUTHEAST OF WELLINGTON BY 600 PM CDT.
  MAYVIEW AND 9 MILES SOUTHEAST OF LEXINGTON BY 610 PM CDT.
  HIGGINSVILLE AND 7 MILES WEST OF CORDER BY 615 PM CDT.

THE TOWNS OF BATES CITY AND LAKE LAFAYETTE ARE ALSO IN THE PATH OF
THIS STORM.

SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

DUX
Special weather statement, Sep 30, 6:08 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
608 PM CDT SUN SEP 30 2007

MOZ031-038-039-010000-
CARROLL-LAFAYETTE-SALINE-
608 PM CDT SUN SEP 30 2007

...SIGNIFICANT WEATHER ALERT FOR LAFAYETTE...SOUTHWESTERN CARROLL AND
WESTERN SALINE COUNTIES UNTIL 700 PM CDT...

AT 606 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MAYVIEW...OR NEAR HIGGINSVILLE...MOVING
NORTHEAST AT 55 MPH.

PEOPLE IN CARROLL...LAFAYETTE AND SALINE COUNTIES...INCLUDING THE
CITIES OF MAYVIEW...HIGGINSVILLE...CORDER AND WAVERLY...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.

HEAVY RAIN...FREQUENT LIGHTNING...AND WINDS AROUND 40 MPH ARE
EXPECTED WITH THIS STORM.

DUX
Special weather statement, Sep 30, 6:30 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
630 PM CDT SUN SEP 30 2007

MOZ053-054-010015-
BATES-HENRY-
630 PM CDT SUN SEP 30 2007

...SIGNIFICANT WEATHER ALERT FOR HENRY AND NORTHEASTERN BATES
COUNTIES UNTIL 715 PM CDT...

AT 627 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MONTROSE...OR 15 MILES SOUTHWEST OF
CLINTON...MOVING NORTHEAST AT 45 MPH.

PEOPLE IN BATES AND HENRY COUNTIES...INCLUDING THE CITIES OF
MONTROSE...CLINTON...CALHOUN AND WINDSOR...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

SMALL HAIL...AND WINDS AROUND 45 MPH ARE EXPECTED WITH THIS STORM.

DUX

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 30, 3:20 PM CDTSevere Thunderstorm WarningEAXBuchanan, Platte32 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.